Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Swollen foot and head pressure after drinking beer. Blood in urine, fever, muscle ache, joint cramps. Due to withdrawal from steroids?

My right foot swelled up after having a few beers the night before. My Dr. thought it could be gout so he put me a steroids. I have had an enormous amount of head pressure as well. I have been taking ibuprofen , about 1000 mg a day to subdue the headache . Then there was blood in my urine so I stopped taking the ibuprofen and it went away. I have low fever 99.5 deg F and muscle achs and joint cramps. Thought it may be from the withdrawal of steroids but I only took them for a week and its been 2 weeks now. Any ideas of what this could be?
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, you have a history of swollen foot with the blood in urine, so this is clinical indication of some kidney infection is likely, if this is so then stop taking the steroid and Ibuprofen till the diagnosis clear and for that you have to get done the renal function test and ultrasonography, these would clear the doubt, hope this information helps you have nice day.
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor